Alert archive / Wisconsin / Red Flag Warnings in 2010

Red Flag Warning 1, NWS La Crosse, WI

April 17, 20106 counties in Wisconsin

NWS La Crosse, WI issued this red flag warning at Apr 17, 2010, 3:56 AM CDT for 6 counties in Wisconsin. It took effect at Apr 17, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2010, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 17, 2010, 10:00 AM CDT
Expired
Apr 17, 2010, 7:00 PM CDT
In force
9 hr
Issued by
NWS La Crosse, WI

Counties Adams County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1938 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WWUS83 KARX 170856
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
356 AM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR
CENTRAL WISCONSIN ...

.VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA TODAY
INTO EARLY THIS EVENING.

WIZ017-029-034-042>044-171700-
/O.UPG.KARX.FW.A.0001.100417T1500Z-100418T0000Z/
/O.NEW.KARX.FW.W.0001.100417T1500Z-100418T0000Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
356 AM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY READINGS WILL BOTTOM OUT IN THE 15 TO 20 PERCENT
RANGE TODAY WITH BREEZY NORTHWEST WINDS OF 15 TO 25 MPH. THIS WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM LATER THIS
MORNING THROUGH EARLY THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

DAS
3 follow-up statements
960 
WWUS83 KARX 171538
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR
CENTRAL WISCONSIN ...

.VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THROUGH EARLY
THIS EVENING.

WIZ017-029-034-042>044-172345-
/O.CON.KARX.FW.W.0001.000000T0000Z-100418T0000Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
1038 AM CDT SAT APR 17 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITYS HAVE ALREADY DROPPED TO AROUND 30 PERCENT THIS
MORNING ACROSS THE AREA. THESE WILL CONTINUE TO FALL THROUGH THE
REMAINDER OF THE DAY AND BOTTOM OUT IN THE 15 TO 20 PERCENT RANGE
THIS AFTERNOON. NORTHWEST WINDS WILL ALSO CONTINUE TO INCREASE
INTO THE 15 TO 25 MPH ANGE. THIS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THROUGH EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
288 
WWUS83 KARX 172003
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT SAT APR 17 2010

...RED FLAG WARNING IN EFFECT TODAY INTO EARLY THIS EVENING FOR
CENTRAL WISCONSIN ...

.VERY LOW RELATIVE HUMIDITY AND BREEZY NORTHWEST WINDS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THROUGH
EARLY THIS EVENING.

WIZ017-029-034-042>044-180000-
/O.CON.KARX.FW.W.0001.000000T0000Z-100418T0000Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
303 PM CDT SAT APR 17 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITYS HAVE FALLEN INTO THE 15 TO 20 PERCENT RANGE THIS
AFTERNOON...AND WILL REMAIN IN THAT RANGE THROUGH EARLY THIS
EVENING. THESE LOWER HUMIDITYS COMBINED WITH NORTHWEST WINDS OF 15
TO 25 MPH WITH GUSTS TO 30 MPH IS RESULTING IN CRITICAL FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
831 
WWUS83 KARX 180016
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
716 PM CDT SAT APR 17 2010

...RED FLAG WARNING EXPIRES...

.IMPROVING RELATIVITY HUMIDITIES AND DECREASING WINDS CAN BE
EXPECTED THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL
THEREFORE ALSO IMPROVE...AND THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

WIZ017-029-034-042>044-180130-
/O.EXP.KARX.FW.W.0001.000000T0000Z-100418T0000Z/
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON
716 PM CDT SAT APR 17 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

NORTH WINDS WILL CONTINUE TO DIMINISH AS RELATIVE HUMIDITIES
INCREASE INTO THE 30 TO 40 PERCENT RANGE. CRITICAL FIRE WEATHER
CONDITIONS WILL IMPROVE AS A RESULT...AND THEREFORE...THE
RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.


$$

RIECK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:44 AM CDT, 12 minutes earlier.

Area forecast discussion, Apr 17, 3:44 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
343 AM CDT FRI APR 16 2010

.SHORT TERM...TODAY THROUGH TUESDAY
MAIN FORECAST CONCERN IS ON FIRE WEATHER CONDITIONS TODAY.

CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS
SHOWS TROUGHING OFF THE WEST COAST OF NORTH AMERICA...RIDGING
COVERING MUCH OF THE PLAINS INTO SASKATCHEWAN AND MANITOBA...AND
TROUGHING OVER SOUTHEAST CANADA AND THE GREAT LAKES REGION.
SUBSIDENCE ON THE WEST SIDE OF THIS LATTER TROUGH...IN CONJUNCTION
WITH VERY DRY AIR HAS LED TO CLEAR SKIES FROM THE NORTHERN PLAINS
INTO THE FORECAST AREA. TO GIVE A DEPICTION ON HOW DRY THE AIRMASS
IS...00Z SOUNDINGS FROM MPX AND BIS HAD PRECIPITABLE WATER VALUES
AROUND 0.12 INCHES WHICH IS 25-30 PERCENT OF NORMAL. IN ADDITION...
SURFACE DEWPOINTS ARE MAINLY IN THE TEENS AND 20S F. CO-LOCATED WITH
THE DRY AIR BUT A LITTLE FARTHER TO THE NORTHWEST IS A 1030MB
SURFACE HIGH...SITUATED NEAR FARGO. A SOMEWHAT TIGHT PRESSURE
GRADIENT AHEAD OF THE HIGH IS KEEPING WINDS BETWEEN 5-10 KT DESPITE
NOCTURNAL COOLING...WITH VAD WIND PROFILES AND PROFILER DATA SHOWING
25-30 KT WINDS AT 925MB. AIRMASS IS RELATIVELY COOL ASSOCIATED WITH
THE HIGH...WITH 00Z SOUNDINGS FROM GRB TO BIS BETWEEN -2C AND 3C.

TODAY THROUGH SUNDAY...UPPER LEVEL RIDGE SITUATED OVER THE PLAINS IS
PROGGED TO GRADUALLY MOVE EASTWARD AS THE EASTERN GREAT LAKES TROUGH
HEADS OFF TO NEW ENGLAND...REACHING MINNESOTA ON SUNDAY. WITH THE
PUSH EASTWARD OF THE UPPER RIDGE...EXPECT THE SURFACE RIDGE OVER THE
EASTERN DAKOTAS TO BUILD INTO THE AREA BY 12Z SUNDAY. TODAY WILL
STILL BE BREEZY...ESPECIALLY OVER WISCONSIN WHERE A TIGHTER PRESSURE
GRADIENT EXISTS. IN ADDITION...GIVEN THE DRY AIRMASS IN PLACE AND
SKIES REMAINING CLEAR...EXPECT ANOTHER DEEP MIXING DAY WITH VERY LOW
RELATIVE HUMIDITY. WITH 850MB TEMPS FROM 1C OVER WESTERN AREAS TO
-2C OVER THE EAST TODAY...HIGHS SHOULD CLIMB INTO THE UPPER 50S TO
MID 60S. EXPECT TEMPERATURES TO PLUMMET TONIGHT WITH CLEAR SKIES...
THE DRY AIR AND DECOUPLING WINDS. WENT ON THE LOWEST SIDE OF
GUIDANCE...WHICH RESULTS IN MID 20S IN THE TYPICAL COLD SPOTS IN
WISCONSIN. ON SUNDAY...SOME DIURNAL CUMULUS MAY DEVELOP OVER
WISCONSIN AS MOISTURE ROTATING AROUND THE DEPARTING EASTERN GREAT
LAKES TROUGH MOVES WESTWARD. OTHERWISE...SUNNY SKIES WILL DOMINATE.
850MB TEMPS ARE ABOUT 1C WARMER...AND WITH MIXING BETWEEN 850-800MB
EXPECTED AGAIN...LOOK FOR HIGHS SLIGHTLY WARMER THAN TODAY.

SUNDAY NIGHT AND MONDAY...UPPER RIDGING OVER MINNESOTA SHIFTS OVER
THE AREA BY 18Z MONDAY...BEING PUSHED ALONG BY SHORTWAVES CURRENTLY
OVER THE WESTERN U.S. LIFTING UP INTO THE DAKOTAS. WITH THE UPPER
RIDGE MOVING IN AND STILL SURFACE HIGH PRESSURE RIDGING SITTING
OVERHEAD OR JUST TO THE EAST...DRY CONDITIONS ARE EXPECTED TO
CONTINUE. ONLY DIFFERENCES COMPARED TO THE PAST FEW DAYS ARE IN
CLOUD COVER WITH A LITTLE INCREASE IN CIRRUS CLOUDS AND SOME DAYTIME
CUMULUS ON MONDAY...AS WELL AS ANOTHER 1C INCREASE IN 850MB TEMPS.
REGARDING TEMPERATURES...STAYED AGAIN ON THE LOW SIDE OF GUIDANCE
FOR LOWS SUNDAY NIGHT...ESPECIALLY IN WISCONSIN WHICH WILL DECOUPLE.
ON MONDAY...WITH THE LITTLE EXTRA WARMING AT 850MB...ADDED A DEGREE
OR TWO F ON TO SUNDAYS HIGHS TO COME UP WITH MONDAYS HIGHS.

MONDAY NIGHT AND TUESDAY...SHORTWAVES OVER THE NORTHERN PLAINS ARE
FORECAST TO DIVE SOUTHEAST THROUGH IOWA...HELPING TO BRING SOME
INCREASE IN CLOUD COVER DURING THIS TIME PERIOD FOR AREAS SOUTH AND
WEST OF LA CROSSE. THE 17.00Z GFS ACTUALLY INDICATES SOME
PRECIPITATION MAKING IT INTO THE FORECAST AREA AS WELL TUESDAY
AFTERNOON...BUT GIVEN THE DRY SURFACE RIDGE FORECAST TO REMAIN IN
PLACE...PREFER THE DRIER 17.00Z ECMWF. SHOULD SEE ANOTHER COOL NIGHT
MONDAY NIGHT IN WISCONSIN WITH THE SURFACE RIDGE IN PLACE. ON
TUESDAY 850MB TEMPS WARM A LITTLE MORE...UP TO 6-7C...ALLOWING HIGHS
TO GET CLOSE TO 70.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FEATURES IN THE UPPER LEVEL PATTERN DURING THIS PERIOD INCLUDE
PLENTY OF HIGH LATITUDE BLOCKING AND EJECTION OF A CLOSED OFF UPPER
LEVEL TROUGH IN SOUTHERN CALIFORNIA. DESPITE THAT THESE MAIN
FEATURES USUALLY PRODUCE UNCERTAINTY INTO THE FORECAST AS MODELS
TEND TO DISAGREE ON HOW TO HANDLE THEM...MODELS AND ENSEMBLES ARE IN
VERY GOOD AGREEMENT. TROUGHING LOOKS TO REMAIN IN PLACE ACROSS
SOUTHEAST CANADA...EVENTUALLY MERGING WITH SHORTWAVES COMING OUT OF
THE EAST PACIFIC AND UNDERCUTTING THE WESTERN CANADA RIDGING BY
FRIDAY MORNING. THIS TROUGHING JUST UP TO OUR NORTH LOOKS TO KEEP
THE AREA UNDER THE INFLUENCE OF A RIDGE OF HIGH PRESSURE THROUGH
THURSDAY NIGHT. HOWEVER...THE RIDGE IS EXPECTED TO BE WEAKER...AND
SHORTWAVES COMING THROUGH THE FLOW COULD PRODUCE SOME LIGHT
PRECIPITATION. TIMING RIGHT NOW LOOKS TO OCCUR MAINLY ON WEDNESDAY
NIGHT. FOR FRIDAY INTO THE EARLY PART OF THE WEEKEND...ATTENTION
TURNS TO THE EJECTION OF THE CALIFORNIA TROUGH. AS IT EJECTS...LOW
PRESSURE DEEPENS IN THE PLAINS...INCREASING LOW LEVEL MOISTURE
TRANSPORT. SHOULD SEE SHOWERS AND SOME THUNDERSTORMS BREAK OUT ON
THE NOSE OF THE MOISTURE TRANSPORT...WHICH WOULD BE OVER OUR REGION.
HAVING THE TROUGHING IN PLACE ACROSS SOUTHERN CANADA WILL ALSO AID
IN ADDITIONAL FORCING...SINCE AN INCREASING UPPER LEVEL JET WOULD
OCCUR NEAR THE U.S./CANADIAN BORDER TO MAINTAIN THE THERMAL WIND
RELATIONSHIP. ONLY CAVEAT TO THE WHOLE PRECIPITATION SCENARIO IS
THAT WE ARE DEALING WITH A CLOSED UPPER TROUGH...WHICH SOMETIMES
TAKE LONGER TO EJECT OUT THAN MODELS SUGGEST. THEREFORE...GOING 30
PERCENT CHANCES FOR THE END OF THE FORECAST SEEM REASONABLE.
TEMPERATURES LOOK TO REMAIN ABOVE NORMAL THROUGH WEDNESDAY...THEN
COOL DOWN TOWARDS SEASONAL NUMBERS BY THE END OF THE WEEK...DUE TO
EASTERLY LOW LEVEL FLOW...CLOUDS AND PRECIPITATION.

&&

.AVIATION...TODAY AND TONIGHT

VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE BUILDS
IN FROM THE NORTHERN PLAINS TODAY AND THEN SETTLES OVERHEAD TONIGHT.
OTHERWISE...BREEZY NORTHWEST WINDS EXPECTED ONCE AGAIN TODAY AS DEEP
MIXING OCCURS THROUGH THE LOWEST 5-6KFT OF THE ATMOSPHERE. WINDS ARE
EXPECTED TO RAPIDLY DECOUPLE...BECOMING LIGHT AFTER THE SUN SETS
THIS EVENING.

&&

.FIRE WEATHER....

ANOTHER LOW RELATIVE HUMIDITY DAY IS EXPECTED TODAY...WITH VALUES OF
15 TO 20 PERCENT...AS HIGH PRESSURE OVER THE EASTERN DAKOTAS SLOWLY
MOVES INTO THE UPPER MISSISSIPPI RIVER VALLEY REGION. THE PRESSURE
GRADIENT IS NOT NEARLY AS TIGHT TODAY COMPARED TO YESTERDAY...
THOUGH...RESULTING IN LOWER WIND SPEEDS. STRONGEST WINDS TODAY ARE
FORECAST ACROSS CENTRAL WISCONSIN...WHERE SPEEDS OF 15 TO 20 MPH AND
GUSTS OF 25 TO 30 MPH ARE POSSIBLE. THE COMBINATION OF THE LOW
RELATIVE HUMIDITY...BREEZY WINDS...HIGH TEMPERATURES AROUND 60 AND
VERY HIGH FIRE DANGER IN PLACE HAS RESULTED IN THE ISSUANCE OF A RED
FLAG WARNING FOR TAYLOR...CLARK...JACKSON...MONROE...JUNEAU AND
ADAMS COUNTIES. THE REST OF THE FORECAST AREA HAS EITHER SEEN
GREEN-UP OR LIGHTER WIND SPEEDS ARE EXPECTED.

THE HIGH PRESSURE AREA WILL SET UP OVER OR JUST SLIGHTLY EAST OF THE
REGION FOR SATURDAY NIGHT THROUGH TUESDAY. ALTHOUGH RELATIVE
HUMIDITY VALUES ARE EXPECTED TO DROP TO 20 TO 25 PERCENT ON SUNDAY
AND NEAR 25 PERCENT ON MONDAY...AND TEMPERATURES WILL BE SLIGHTLY
WARMER...LIGHT WINDS WILL HELP DIMINISH THE FIRE WEATHER HAZARD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR WIZ017-WIZ029-WIZ034-WIZ042-WIZ043-WIZ044.

MN...NONE.
IA...NONE.

&&

SHORT TERM/LONG TERM...AJ
AVIATION...............DAS
FIRE WEATHER...........AJ
Hazardous weather outlook, Apr 16, 5:30 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT FRI APR 16 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-
053>055-061-171000-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND-
TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
530 PM CDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-029-034-042>044-171000-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-
530 PM CDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AND SATURDAY EVENING.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON SATURDAY AS
VERY DRY CONDITIONS COMBINE WITH BREEZY NORTHWEST WINDS. AS A
RESULT...ANY OUTDOOR FIRES COULD GET OUT OF CONTROL QUICKLY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

Nearby

Red Flag Warnings in Wisconsin, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.